# SDR SWAA2022030804178

- Difficulty date: April 27, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N7818L
- Make and model: Boeing 737-76N
- Aircraft serial: 28609
- Aircraft time: 58,323 hours, 34,449 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT AFT SCUFF PLATE IS CRACKED IN TWO PLACES. / RECIEVED WELDED SCUFF PLATE FROM BACKSHOP ON BACKSHOP W/O 39281/1400/0001 REPAIR COMPLETED IAW EA NO 1-A53-2076 REV 11
